# SDR 2005FA0000429

- Difficulty date: March 18, 2005
- Submitted: March 18, 2005
- Operation: General aviation
- Aircraft: N414RD
- Make and model: Cessna 414
- Aircraft serial: 4140502
- Aircraft time: 4,723 hours
- Engine: Cont TSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501024
- Condition: Cracked
- Location: Mlg
- Part time: 4,723 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TORQUE TUBES CRACKED DURING GEAR RETRACTION.
